Skip to main content
Article thumbnail
Location of Repository


By Kedian (prc-znu) Lin, M:) C. W. Patty, Duke Math J and Mr S. Romaguera


Characterizations of quasi-pseudo-metrizable spaces. (English summary) Topology Proc. 40 (2012), 121–129. Since J. C. Kelly [Proc. London Math. Soc. (3) 13 (1963), 71–89; MR0143169 (26 #729)] began a systematized study of bitopological spaces (or bispaces), which are sets with two topologies, one of the main aims in this area has been to extend the results of metrization theorems i

Topics: 7. Shou Lin, Generalized Metric Spaces and Maps (Chinese). 2nd ed. Beijing
Year: 2013
OAI identifier: oai:CiteSeerX.psu:
Provided by: CiteSeerX
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • (external link)
  • Suggested articles

    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.